| Model Number |
110-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side "rupture of recalled implants." device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Additional Manufacturer Narrative
Correct reason for reoperation: "biocell replacements".Device analysis: analysis of the returned device identified: weight to the spec and broken shell.A visual and microscopic analysis was performed which identified: broken crease sharp on posterior, creases fold and wear abrasion.Based on the device analysis the final assessment is: a broken crease sharp on posterior side assessed as fold flaw opening.
Event or Problem Description
Event or Problem Description